# SDR SIMA201034304

- Difficulty date: December 5, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 24,223 hours, 21,364 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4470 THE CREW REPORTED A FLAP FAIL MESSAGE ON EICAS WHEN SELECTED TO 9 DEGREES FLAPS STAYED AT 0 DEGREES. THE CAPTAIN DECLARED AN EMERGENCY AND THE AIRCRAFT LANDED SAFELY WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOLLOWED FIM TASK 27-51-00-810-816-A.  LOOKED FOR FAULTS USING FLAP BREAKOUT BOX IAW ETN-EM-27-054.  NO FAULTS FOUND.  PERFORMED OPERATIONAL TEST IAW EMB AMM 27-51-00.  FOUND TO BE TRANSITORY CONDITION.  THE OPERATIONAL CHECK WAS GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
